# SDR ASOA20120717096

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 27,133 hours, 15,188 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING ON EICAS WITH NO SMOKE DETECTED IN THE LAV.   ACFT LANDED WITHOUT INCIDENT,  MX R & R THE LAVATORY SMOKE SENSOR, AND THE LAVATORY SMOKE DETECTOR PANEL, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
